The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
On the existence of periodic solutions for a kind of high-order neutral functional differential equation
Author(s): 
Pages: 394-401
Year: Issue:  3
Journal: PURE AND APPLIED MATHEMATICS

Keyword:  高阶中立型泛函微分方程重合度周期解;
Abstract: 利用 Fourier 级数理论,伯努利数理论和重合度理论研究了一类具偏差变元的高阶中立型泛函微分方程的周期解问题,得到了周期解存在的充分条件.
Related Articles
No related articles found